# SDR CA001004022

- Difficulty date: August 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,030 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: B372BAM0509
- Condition: Failed
- Location: Spoiler Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) ECAM MESSAGE ''F/CTL SPR FAULT'' CAME ON SHORTLY AFTER REACHING CRUISE ALTITUDE. SPOILER ELEVATOR COMPUTER REPLACED AND CHECKED SERVICEABLE AS PER 767 MAINTENANCE MANUAL.
